# SDR DHL200071704D

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, RIGHT WING UPPER LEADING EDGE SURFACE HAS CRACK AT WING CUTOUT FOR NR 5 SLAT INBOARD TRACK.  STOPPED DRILLED CRACK AS PER SRM 51-10-1, PERFORMED HFEC INSP OF STOP DRILLED HOLE PER NDT MANUAL 51-00-00 PART G.  NO CRACK NOTED.  FABRICATED DOUBLER 5 BY 7 FROM 2024-0, HEAT TREATED TO 2024T3, .080 PER SRM 57-30-4.  INSTALLED DOUBLER PER SRM 51-30-4, REF: N/R 2765.
